# SDR DL757100302

- Difficulty date: October 29, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 17L CREASE BEAM WEB BETWEEN STA STA 1060 AND 1080 HAS CORROSION.  REPAIRED CREASE BEAM WEB AT SAA SAT REFERENCE NON ROUTINE 144331.
